# SDR FDEA200911184008

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E WEDGE IS CRACKED.  REBUILT T/E WEDGE BY FABRICATING SKIN; DOUBLER AND BRACKET IAW DWG A57960014; TPS 1001, REV E AND EA 6-5750-136603.
